# SDR GTIA2023121937710

- Difficulty date: December 19, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 48,924 hours, 22,480 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

"FUME EVENT PACK #1 ON DECENT-REF TSM 05-50-00-810-831-A PERFORMED FUAL ENG RUN #1 AND #2 IAW AMM 71-00-00 NO SMELL OR DEFECTS NOTED AT THIS TIME FROM EITHER PACK1 OR PACK 2 A/C OK OK FOR SVC MOC ADVISED"
